| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform stopped compressions and displayed a user advisory (ua) 17 (max motor on time exceeded during active operation) error message was confirmed during archive review and not during initial functional testing.Visual inspection was performed and found no physical damage to the autopulse platform.Review of the archive data indicated user advisory (ua) 17 errors occurred on the reported event date, thus confirming customer complaint.Upon inspection, it was found the cable connected from the processor board to the motor controller board was damaged during the closure of the platform bottom cover.After replacing the defective parts, the platform was further tested with large resuscitation testing fixture, (lrtf) equivalent to the 250-pound patient and passed all functional testing criteria and met all required specifications.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform sn (b)(4).
Event or Problem Description
During patient use on an obese patient (130-140 kg), the autopulse platform (sn (b)(4)) stopped after 3-5 compressions and displayed a user advisory (ua) 17 (max motor on time exceeded during active operation) on the user control panel.The crew tried to troubleshoot the platform using another batteries, but was unable to clear the error.The crew reverted to manual cpr for an unknown period of time.No known impact or consequence to patient reported.